# SDR SWAA2020113027264

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB, STAB STA 120.30, 3RD VERTICAL STIFFENER CRACKED.  FOUND RT HORIZONTAL STAB RIB STAB STA 120.30 3RD VERTICAL STIFFENER TO BE OUT OF LIMITS, PER SRM 55-10-09-1A-1.  REPAIRED PER SRM 55-10-09-2R-5.
